# SDR MALA976669

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ROTATION, THE RIGHT TAIL PIPE HOT LIGHT CAME ON, FOLLOWED QRH.  MAINTENANCE INSPECTED TAIL PIPE FOUND NO DEFECTS AT THIS TIME, CLEANED CANNON PLUGS AND GROUND RAN ENGINE FOR 30 MINUTES, HAD NO PROBLEMS WITH TAIL PIPE HOT.  ALL CHECKS GOOD.
